High Fever And Swollen Hands After Immunization, Is It Allergic?
Tonight, my mother Lina, I want to ask my 8-year-old son, died in elementary school, he always got an immunization / vaccine, but the arm was always swollen, it was very painful and difficult to reach, the hand was getting sick and the fever was unusually high. and what is normal health again can be called allergic to injections or vaccines / immunizations? I hope there is an explanation from the doctor. thank you..
Hello Ms. Lina,
Fever and swollen hands or post-immunization pain may be a follow-up event after immunization (KIPI). KIPI can also cause several other complaints such as muscle aches, joint pain, headaches, fatigue. Generally KIPI improves in a few days.
Although classified as often occurring, but did not rule out the possibility of a small proportion of children experiencing allergic reactions to anaphylactic components of the vaccine. If the child experiences shortness of breath, palpitations, seizures, or decreased consciousness after immunization, then the child must be immediately taken to the emergency room or the nearest doctor so he can be given help.
If it has been 1 week since your child's immunization has not improved, I suggest that you bring your child to the doctor's control so that you can re-evaluate whether the condition is related to KIPI or caused by something else. Furthermore, the doctor can provide further treatment for your child.
While waiting to see a doctor, you can do the following tips:
Give a fever-lowering if you have a fever
Cool compresses on swollen areas
Give children more comfortable clothes
Give the child more water
Let the child rest
Hope it helps you,